# SDR SIMA200112001

- Difficulty date: April 30, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MRY - FLT 3034 - FORWARD EMERGENCY LIGHTS ONLY STAY ON FOR 40 SECONDS.  AIRCRAFT WAS FERRIED TO LAX WHERE MAINTENANCE REMOVED AND REPLACED TWO BATTERY PACKS (S/N'S 8086, 17693) IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
